# SDR SWAA002530

- Difficulty date: December 3, 2000
- Submitted: December 8, 2000
- Operation: Air carrier
- Aircraft: N703SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27837
- Aircraft time: 10,615 hours, 7,541 cycles
- Engine: Cfmint CFM567B22
- System (JASC): 7320 · Fuel Controlling System
- Part: Connector
- Part number: 1853M56P07
- Part serial: BECW0157
- Condition: Dirty
- Location: Hmu
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DIVERSION, IN FLIGHT ENGINE SHUT DOWN DURING CRUISE AT FL 310, NR 2 ENGINE FAILED AND ROLLED BACK TO WINDMILLING RPM. DURING DIVERSION, ATTEMTED TO RE-START ENGINE, APPEARED NORMAL THEN DETIORATED TO SUB-IDLE. FOUND FAULT CODE 75-10822, CLEANED & RESECURED CONNECTORS PER FIM, R&R FUEL PUMP (P/N 340-402-103-0) AND HMU PER MM.
